# SDR FDEA201302070290

- Difficulty date: February 7, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Skin
- Part number: 311N504649
- Condition: Bulged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT PYLON STRUCTURE INBD SKIN AT PPSTA 185.0 FOUND BULGING.  REPAIRED IAW EA F-5450-16290, PART 1.  AD 2004-12-07, EO F-5450-7-5003, SB 757-54-0035 R4. MAJOR REPAIR.
